# SDR ASAA2018100126333

- Difficulty date: October 1, 2018
- Submitted: October 2, 2018
- Operation: Air carrier
- Aircraft: N285VA
- Make and model: Airbus A320-214
- Aircraft serial: 06889
- Aircraft time: 10,202 hours, 3,240 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

AIRPACK 1  REGULATOR FAULT  GROUNDED - YES. RESET TEMP CTRL SYST 1 OPS CK PER AMM 21-61-00, OPS CK GOOD. A/C OK FOR SERVICE. (AP) 3621974
